Issue 56031 - import of ppt file containing "dim after animation"
Summary: import of ppt file containing "dim after animation"
Status: CONFIRMED
Alias: None
Product: Impress
Classification: Application
Component: open-import (show other issues)
Version: OOo 2.0
Hardware: PC Linux, all
: P3 Trivial (vote)
Target Milestone: ---
Assignee: AOO issues mailing list
QA Contact:
URL:
Keywords:
Depends on:
Blocks:
 
Reported: 2005-10-14 20:31 UTC by vpoythress
Modified: 2017-05-20 10:55 UTC (History)
1 user (show)

See Also:
Issue Type: DEFECT
Latest Confirmation in: ---
Developer Difficulty: ---


Attachments
problems with "dim after animation" import (3.39 MB, application/vnd.ms-powerpoint)
2005-10-14 20:35 UTC, vpoythress
no flags Details

Note You need to log in before you can comment on or make changes to this issue.
Description vpoythress 2005-10-14 20:31:13 UTC
Some of my slides in .ppt format have bullet points that I bring on by 1st level
paragraphs.  Some are set in .ppt to have "dim after animation."  After they are
imported, some don't show "dim after animation."  But the first line
nevertheless does dim, and the others don't.  The whole set of bullet points
can't be done right in OO without removing the animation, and then adding
animation back in. I can provide specific .ppt files if you like.
Comment 1 vpoythress 2005-10-14 20:35:08 UTC
Created attachment 30454 [details]
problems with "dim after animation" import
Comment 2 wolframgarten 2005-10-17 08:48:16 UTC
Reassigned.
Comment 3 christian.guenther 2005-10-31 15:55:41 UTC
Set to new and change the target.
Comment 4 christian.guenther 2005-10-31 15:56:39 UTC
I can reproduce the bug.
Please have a look if this is duplicate to issue 41546.
Comment 5 clippka 2005-11-01 09:08:03 UTC
@cl->cgu: how can it be duplicate to issue 41546 when this issue is already
integrated in m131, didn't you check on a current milestone? Also, does this
issue realy only happens under linux?
Comment 6 Marcus 2017-05-20 10:55:16 UTC
Reset assigne to the default "issues@openoffice.apache.org".